I'm a 66 yr old female who has begun to experience hair loss progressively over the past couple of years. Am thinking it may be from the pantoprazole r/t the high b/p med losartan/hctz.
I know this happened to my cousin and it was because of the medications he was taking for depression or a combination of medications for depression. If you are taking any combination of medications prescribed or not you should research them and their effects. When my cousin stopped this combo. he started to regrow his hair; everywhere, even down there, I swear.
I've lost hair a number of times - after the stress of surgeries, or life-threatening Illnesses. It eventually will grow back, but sometimes has changed color, curly, type: from very fine to normal, etc. So, you're in for a surprise as your hair grows back in! Some women lost hair around the time of menopause - but that hair doesn't usually grow back. Take care - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 24 Feb 2013 • 3 answers
Posted 6 Aug 2013 • 3 answers
Posted 16 May 2016 • 0 answers
Posted 8 Jul 2016 • 0 answers